HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[A case of idiopathic thrombocytopenic purpura responding to high-dose globulin therapy following platelet transfusion with globulin therapy].

AuthorsH Kawagoe, T Matsubuchi, A Hirata
Journal[Rinshò„ ketsueki] The Japanese journal of clinical hematology (Rinsho Ketsueki) Vol. 28 Issue 10 Pg. 1872-5 (Oct 1987) ISSN: 0485-1439 [Print] JAPAN
PMID2455074 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Drug Combinations
  • Immunoglobulins, Intravenous
  • gamma-Globulins
  • Fibrinolysin
Topics
  • Blood Transfusion
  • Drug Combinations (administration & dosage)
  • Female
  • Fibrinolysin (administration & dosage)
  • Humans
  • Immunization, Passive
  • Immunoglobulins, Intravenous
  • Infusions, Intravenous
  • Middle Aged
  • Platelet Transfusion
  • Purpura, Thrombocytopenic (therapy)
  • gamma-Globulins (administration & dosage)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: